Ask a doctor

Lip Injection Problem from KISS

I recently had a lip injection from a product called Kiss. It' very strange, when I smile my lip curls under, but when my lips are still they are full. Also, it feels very tight when I smile. How long will it take to feel more comfortable?

Doctor Answers (3)

See your doctor

+2

While odd sensations can just occur with hyaluronic acid injections during the acute phase of swelling, they can also indicate a herpes outbreak ready to start.  This would require antiviral medication.  Your doctor can help you factor out which is which.


Beverly Hills Plastic Surgeon
5.0 out of 5 stars 99 reviews

Odd sensations should go away 2-3 days after lip injections

+1

"Kiss" is a Canadian hyaluronic acid. While I have no experience with it, it is likely similar to other similar products. Many women note odd sensations in their lips for 2-3 days after injection of these fillers but it quickly resolves. If your lips are feeling uncomfortable, I would definitely check with your doctor.

Evan Sorokin, MD
Cherry Hill Plastic Surgeon
4.5 out of 5 stars 44 reviews

Not sure

+1

Greetings Florence,

Unfortunately I have not heard of an FDA approved facial filler referred to as Kiss so I'm not sure how long it might take for it to feel more comfortable. Do you have any idea what the generic name of the product might be? You may want to speak with the physician who injected the material to get a better idea of what to expect. Good luck.

D.J. Verret, MD
Dallas Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.